Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Fungal infection near groin, anal itching, dark patch inside butt cheek, itching near elbows, thighs. Medicines?

I have been having fungal infection near groin area last 2-3 weeks and also suffering from bottom itch (Itching in the anus ). I have applied candid-b cream and it has reduced, however, the skin at the inner side of the butt crack seem to have a dark patch. I also seem to have itchiness near elbows, thighs , armpit area with reddish spot which seems to be like eczema . Please tell me what medication can I use to reduce the itching. As for my diet, I m a pure vegetarian, I avoid oily and sweet food and take more herbal teas like green tea. Thank you.
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  1059
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi There,
ohh dear you must be feeling awful!!!!
Anyways you havent mentioned you age,That would be helful from my point of view but no worries.
I would suggest to test your blood sugar levels from some authentic place or just by a glucometer first,to be sure that you are not Diabetic by any chance.
Secondly please do not apply any cream or ointment which contains Steroids for a very l;ong time.
thirdly try to take take some oral anti fungals like Fluconazole for example and lamisil cream prescribed and directed by your doctor ofcourse.
Fourthly you can also add anti allergics like Tablet Piriton 4mg three to four times aday for a week or two.
i hope this will help you out.
and have a nice day.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor